Pathologists at Yale and the University of Michigan found that the deaths of two teen boys were due to their recently received COVID vaccine.
- Investigation into the deaths of two teenage boys found that their deaths were due to myocarditis that was prompted by the second dose of the Pfizer COVID-19 vaccine.
- Both boys were found dead in their beds 3-4 days after receiving their second dose of the Pfizer-BioNTech COVID-19 vaccine according to the study published by The Archives of Pathology & Laboratory Medicine medical journal.
- Renowned cardiologist posted information about the study on Twitter, saying that “Parents and kids should know more deaths will happen.”
- According to the study, researchers found both cases were due to fatal myocarditis, and that the diagnoses were not “typical,” and more closely resembled toxic cardiomyopathy.
WHAT THE EXPERTS SAY:
- “The microscopic examination revealed features resembling a catecholamine-induced injury, not typical myocarditis pathology,” the scientists wrote, adding their work could benefit other pathologists in the future.
- “The myocardial injury seen in these post-vaccine hearts is different from typical myocarditis and has an appearance most closely resembling a catecholamine-mediated stress (toxic) cardiomyopathy. Understanding that these instances are different from typical myocarditis and that cytokine storm has a known feedback loop with catecholamines may help guide screening and therapy.”
- Dr. Peter McCulough, a pioneer in the non-vaccine treatment of COVID-19 commented on the deaths and subsequent study saying that the boys were “found dead at home without a chance at resuscitation. Clear cut findings on autopsy. I testified in US Senate 1/24 that ‘one case is too many!’ Parents and kids should know more deaths will happen.”
- Despite excessive requirements for the vaccine to work and do other activities, the Centers for Disease Control and Prevention has admitted that since April 2021, “increased cases of myocarditis and pericarditis have been reported.”
- The same notification of clinical consideration notes that the increase in reports of myocarditis and pericarditis has come about after mRNA COVID-19 vaccination and has been noticed “particularly in adolescents and young adults.”
- Just days ago the CDC considered a “Significant change to COVID vaccination protocols” in hopes that they could “combat myocarditis,” according to The Independent Journal Review.